# SDR USAA2010061791161

- Difficulty date: June 9, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACKED TIE CLIP AT BS 727D, S6L.  REPLACED TIE CLIP AT BS 727D, S6L IAW B737 SRM 51-40-02.
